The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
276 Posts
Discussion Starter · #1 ·
Hi hope you are all well.

Can I ask you lovely people if any of you have experience with the following meds;

Buprenorphine Transdermal Patches 5mg per hour.one patch for full week.

GP prescribed them today but just looked on the net and the side effects look just awful. I know that these may not happen but knowing me and meds I always have some side effect or reaction and I'm just reluctant to start them if it makes me feel any worse than I do right now:(

Also GP said that a common side effect is being sick but they give tablets alongside the patches to help. But yes you guessed it I'm allergic to them so I would have to put up with being sick and I just don't think I could take that on top of everything else.

Thankyou Mrs M x
 

·
Registered
Joined
·
3 Posts
I have been on these patches for a couple of months now and find they do help me greatly with the pain. I started on the 5mg which wasn't that effective so moved to the 10mg. I find this helps to keep the pain to a level I can cope with and still be able to work. I did try the 20mg but they caused too much nausea and all I did was sleep. I also take procloperazine for the nausea but only have to take it the day after taking methotrexate. It's the best pain relief I have tried so far and I have tried quite a few to date.
Hope this helps in your decision :)
 
1 - 2 of 2 Posts
Top